# SDR DALA2016111108712

- Difficulty date: November 10, 2016
- Submitted: November 11, 2016
- Operation: Air carrier
- Aircraft: N937AT
- Make and model: Boeing 717-200
- Aircraft serial: 55091
- Aircraft time: 39,857 hours, 27,852 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CORROSION REMOVAL CRACK WAS FOUND AT CUSP WEB STA Y=660 X=60. IN REF CARD 00278. (S/N 00525). CUSP WEB WAS REPAIRED PER SRM 53-00-55 FIG 126 HFEC WAS ACCOMPLISHED AND NO CRACKS WAS FOUND AFTER CUT OUT PER NDT SPM 06-10-01.001.
